• Previous Article
    An efficient numerical method for fractional model of allelopathic stimulatory phytoplankton species with Mittag-Leffler law
  • DCDS-S Home
  • This Issue
  • Next Article
    Stability analysis of a general HIV dynamics model with multi-stages of infected cells and two routes of infection
October  2021, 14(10): 3557-3575. doi: 10.3934/dcdss.2020429

Application of Caputo-Fabrizio derivative to a cancer model with unknown parameters

1. 

Department of Mathematics, Faculty of Science, King Abdulaziz University, P. O. Box 80203, Jeddah 21589, Saudi Arabia

2. 

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

3. 

Informetrics Research Group Ton Duc Thang University Ho Chi Minh City, Vietnam Faculty of Mathematics and Statistics Ton Duc Thang University Ho Chi Minh City, Vietnam

* Corresponding author: Muhammad Altaf Khan (muhammad.altaf.khan@tdtu.edu.vn)

Received  November 2019 Revised  February 2020 Published  October 2021 Early access  September 2020

The present work explore the dynamics of the cancer model with fractional derivative. The model is formulated in fractional type of Caputo-Fabrizio derivative. We analyze the chaotic behavior of the proposed model with the suggested parameters. Stability results for the fixed points are shown. A numerical scheme is implemented to obtain the graphical results in the sense of Caputo-Fabrizio derivative with various values of the fractional order parameter. Further, we show the graphical results in order to study that the model behave the periodic and quasi periodic limit cycles as well as chaotic behavior for the given set of parameters.

Citation: M. M. El-Dessoky, Muhammad Altaf Khan. Application of Caputo-Fabrizio derivative to a cancer model with unknown parameters. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3557-3575. doi: 10.3934/dcdss.2020429
References:
[1]

A. Atangana and K. M. Owolabi, New numerical approach for fractional differential equations, Math. Model. Nat. Phenom., 13 (2018), Paper No. 3, 21 pp. doi: 10.1051/mmnp/2018010.  Google Scholar

[2]

National cancer institute, https://www.cancer.gov/about-cancer/causes-prevention/genetics, Accessed, Nov, 2018, 1–3. Google Scholar

[3]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 2 (2015), 1-13.   Google Scholar

[4]

D. DingliM. D. CascinoK. JosicS. J. Russell and Z. Bajzer, Mathematical modeling of cancer radiovirotherapy, Math Biosci., 199 (2006), 55-78.  doi: 10.1016/j.mbs.2005.11.001.  Google Scholar

[5]

M. M. El-Dessoky and M. A. Khan, Application of fractional calculus to combined modified function projective synchronization of different systems, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29 (2019), 013107, 9 pp. doi: 10.1063/1.5079955.  Google Scholar

[6]

A. El-Gohary and F. A. Bukhari, Optimal control of stochastic prey-predator models, Appl. Math. Comput., 146 (2003), 403-415.  doi: 10.1016/S0096-3003(02)00592-1.  Google Scholar

[7]

A. El-Gohary, Chaos and optimal control of cancer self-remission and tumor system steady states, Chaos, Solitons & Fractals, 37 (2008), 1305-16.  doi: 10.1016/j.chaos.2006.10.060.  Google Scholar

[8]

A. El-Gohary and A. S. Al-Ruzaiza, Chaos and adaptive control in two prey, one predator system with nonlinear feedback, Chaos, Solitons & Fractals, 34 (2007), 443-453.  doi: 10.1016/j.chaos.2006.03.101.  Google Scholar

[9]

A. El-Gohary and I. A. Alwasel, The chaos and optimal control of cancer model with complete unknown parameters, Chaos, Solitons and Fractals, 42 (2009), 2865-2874.  doi: 10.1016/j.chaos.2009.04.028.  Google Scholar

[10]

E. A. Gohary, Optimal control of the genital herpes epidemic, Chaos, Solitons & Fractals, 12 (2001), 1817-1822.   Google Scholar

[11]

M. A. KhanS. Ullah and M. Farhan, The dynamics of Zika virus with Caputo fractional derivative, Aims Mathematics, 4 (2019), 134-146.  doi: 10.3934/Math.2019.1.134.  Google Scholar

[12]

M. A. Khan, Neglecting nonlocality leads to unrealistic numerical scheme for fractional differential equation: Fake and manipulated results, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29 (2019), 013144. doi: 10.1063/1.5085661.  Google Scholar

[13]

Y. KuangJ. D. Nagy and J. J. Elser, Biological stoichiometry of tumor dynamics: Mathematical models and analysis, Discrete Continuous Dyn. Syst. Ser. B, 4 (2004), 221-240.  doi: 10.3934/dcdsb.2004.4.221.  Google Scholar

[14]

J. Losada and J. J. Nieto, Properties of a new fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 2 (2015) 87–92. Google Scholar

[15]

J. E. Escalante-Martínez, J. F. Gómez-Aguilar, C. Calderø'n-Ramø'n, A. Aguilar-Meléndez and P. Padilla-Longoria, Synchronized bioluminescence behavior of a set of fireflies involving fractional operators of Liouville Caputo type, Int. J. Biomath., 11 (2018), 1850041, 25 pp. doi: 10.1142/S1793524518500419.  Google Scholar

[16]

J. C. Misra and A. Mitra, Synchronization among tumour-like cell aggregations coupled by quorum sensing: A theoretical study, Comput. Math. Appl., 55 (2008), 1842-1853.  doi: 10.1016/j.camwa.2007.06.027.  Google Scholar

[17]

V. F. Morales-DelgadoJ. F. Gómez-AguilarK. M. SaadM. A. Khan and P. Agarwal, Analytic solution for oxygen diffusion from capillary to tissues involving external force effects: A fractional calculus approach, Physica A: Statistical Mechanics and its Applications, 523 (2019), 48-65.  doi: 10.1016/j.physa.2019.02.018.  Google Scholar

[18]

G. S. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993.  Google Scholar

[19]

R. R. Sarkar and S. Banerjee, Cancer and self-remsission and tumor stability, a stochastic approach, Math. Biosci., 196 (2005), 65-81.  doi: 10.1016/j.mbs.2005.04.001.  Google Scholar

[20]

J. E. Satulovky and T. Tome, Stochastic Lattice gas model for a predator-prey system, Phys. Rev. E, 49 (1994), 5073. doi: 10.1103/PhysRevE.49.5073.  Google Scholar

[21]

J. Singh J, D. Kumar, M. A. Qurashi and D. Baleanu, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Academic press, 1999. Google Scholar

[22]

N. H. SweilamS. M. AL-Mekhlafi and D. Baleanu, Optimal control for a fractional tuberculosis infection model including the impact of diabetes and resistant strains, Journal of Advanced Research, 17 (2019), 125-137.  doi: 10.1016/j.jare.2019.01.007.  Google Scholar

[23]

S. UllahM. A. Khan and M. Farooq, A fractional model for the dynamics of TB virus, Chao. Solit. Fract., 116 (2018), 63-71.  doi: 10.1016/j.chaos.2018.09.001.  Google Scholar

show all references

References:
[1]

A. Atangana and K. M. Owolabi, New numerical approach for fractional differential equations, Math. Model. Nat. Phenom., 13 (2018), Paper No. 3, 21 pp. doi: 10.1051/mmnp/2018010.  Google Scholar

[2]

National cancer institute, https://www.cancer.gov/about-cancer/causes-prevention/genetics, Accessed, Nov, 2018, 1–3. Google Scholar

[3]

M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 2 (2015), 1-13.   Google Scholar

[4]

D. DingliM. D. CascinoK. JosicS. J. Russell and Z. Bajzer, Mathematical modeling of cancer radiovirotherapy, Math Biosci., 199 (2006), 55-78.  doi: 10.1016/j.mbs.2005.11.001.  Google Scholar

[5]

M. M. El-Dessoky and M. A. Khan, Application of fractional calculus to combined modified function projective synchronization of different systems, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29 (2019), 013107, 9 pp. doi: 10.1063/1.5079955.  Google Scholar

[6]

A. El-Gohary and F. A. Bukhari, Optimal control of stochastic prey-predator models, Appl. Math. Comput., 146 (2003), 403-415.  doi: 10.1016/S0096-3003(02)00592-1.  Google Scholar

[7]

A. El-Gohary, Chaos and optimal control of cancer self-remission and tumor system steady states, Chaos, Solitons & Fractals, 37 (2008), 1305-16.  doi: 10.1016/j.chaos.2006.10.060.  Google Scholar

[8]

A. El-Gohary and A. S. Al-Ruzaiza, Chaos and adaptive control in two prey, one predator system with nonlinear feedback, Chaos, Solitons & Fractals, 34 (2007), 443-453.  doi: 10.1016/j.chaos.2006.03.101.  Google Scholar

[9]

A. El-Gohary and I. A. Alwasel, The chaos and optimal control of cancer model with complete unknown parameters, Chaos, Solitons and Fractals, 42 (2009), 2865-2874.  doi: 10.1016/j.chaos.2009.04.028.  Google Scholar

[10]

E. A. Gohary, Optimal control of the genital herpes epidemic, Chaos, Solitons & Fractals, 12 (2001), 1817-1822.   Google Scholar

[11]

M. A. KhanS. Ullah and M. Farhan, The dynamics of Zika virus with Caputo fractional derivative, Aims Mathematics, 4 (2019), 134-146.  doi: 10.3934/Math.2019.1.134.  Google Scholar

[12]

M. A. Khan, Neglecting nonlocality leads to unrealistic numerical scheme for fractional differential equation: Fake and manipulated results, Chaos: An Interdisciplinary Journal of Nonlinear Science, 29 (2019), 013144. doi: 10.1063/1.5085661.  Google Scholar

[13]

Y. KuangJ. D. Nagy and J. J. Elser, Biological stoichiometry of tumor dynamics: Mathematical models and analysis, Discrete Continuous Dyn. Syst. Ser. B, 4 (2004), 221-240.  doi: 10.3934/dcdsb.2004.4.221.  Google Scholar

[14]

J. Losada and J. J. Nieto, Properties of a new fractional derivative without singular kernel, Progr. Fract. Differ. Appl., 2 (2015) 87–92. Google Scholar

[15]

J. E. Escalante-Martínez, J. F. Gómez-Aguilar, C. Calderø'n-Ramø'n, A. Aguilar-Meléndez and P. Padilla-Longoria, Synchronized bioluminescence behavior of a set of fireflies involving fractional operators of Liouville Caputo type, Int. J. Biomath., 11 (2018), 1850041, 25 pp. doi: 10.1142/S1793524518500419.  Google Scholar

[16]

J. C. Misra and A. Mitra, Synchronization among tumour-like cell aggregations coupled by quorum sensing: A theoretical study, Comput. Math. Appl., 55 (2008), 1842-1853.  doi: 10.1016/j.camwa.2007.06.027.  Google Scholar

[17]

V. F. Morales-DelgadoJ. F. Gómez-AguilarK. M. SaadM. A. Khan and P. Agarwal, Analytic solution for oxygen diffusion from capillary to tissues involving external force effects: A fractional calculus approach, Physica A: Statistical Mechanics and its Applications, 523 (2019), 48-65.  doi: 10.1016/j.physa.2019.02.018.  Google Scholar

[18]

G. S. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives, Theory and Applications, Gordon and Breach, Yverdon, 1993.  Google Scholar

[19]

R. R. Sarkar and S. Banerjee, Cancer and self-remsission and tumor stability, a stochastic approach, Math. Biosci., 196 (2005), 65-81.  doi: 10.1016/j.mbs.2005.04.001.  Google Scholar

[20]

J. E. Satulovky and T. Tome, Stochastic Lattice gas model for a predator-prey system, Phys. Rev. E, 49 (1994), 5073. doi: 10.1103/PhysRevE.49.5073.  Google Scholar

[21]

J. Singh J, D. Kumar, M. A. Qurashi and D. Baleanu, Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, Academic press, 1999. Google Scholar

[22]

N. H. SweilamS. M. AL-Mekhlafi and D. Baleanu, Optimal control for a fractional tuberculosis infection model including the impact of diabetes and resistant strains, Journal of Advanced Research, 17 (2019), 125-137.  doi: 10.1016/j.jare.2019.01.007.  Google Scholar

[23]

S. UllahM. A. Khan and M. Farooq, A fractional model for the dynamics of TB virus, Chao. Solit. Fract., 116 (2018), 63-71.  doi: 10.1016/j.chaos.2018.09.001.  Google Scholar

Figure 1.  The plot shows the dynamics of the model (1), when $ \omega = 1 $
Figure 2.  The plot shows the dynamics of the model (1), when $ \omega = 0.95 $
Figure 3.  The plot shows the dynamics of the model (1), when $ \omega=0.9 $
Figure 4.  The plot shows the dynamics of the model (1), when $ \omega=0.85 $
Figure 5.  The plot shows the dynamics of the model (1), when $ \omega = 0.5 $
Figure 6.  The plot shows the dynamics of the model (1), when $ \omega = 1 $
Figure 7.  The plot shows the dynamics of the model (1), when $ \omega=0.9 $
Figure 8.  The plot shows the dynamics of the model (1), when $ \omega = 0.8 $
Figure 9.  The plot shows the dynamics of the model (1), when $ \omega = 1 $
Figure 10.  The plot shows the dynamics of the model (1), when $ \omega=0.9 $
Figure 11.  The plot shows the dynamics of the model (1), when $ h = 0.2 $ and $ \omega = 0.8 $
[1]

Pierre Aime Feulefack, Jean Daniel Djida, Atangana Abdon. A new model of groundwater flow within an unconfined aquifer: Application of Caputo-Fabrizio fractional derivative. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3227-3247. doi: 10.3934/dcdsb.2018317

[2]

Saif Ullah, Muhammad Altaf Khan, Muhammad Farooq, Zakia Hammouch, Dumitru Baleanu. A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 975-993. doi: 10.3934/dcdss.2020057

[3]

Muhammad Bilal Riaz, Syed Tauseef Saeed. Comprehensive analysis of integer-order, Caputo-Fabrizio (CF) and Atangana-Baleanu (ABC) fractional time derivative for MHD Oldroyd-B fluid with slip effect and time dependent boundary condition. Discrete & Continuous Dynamical Systems - S, 2021, 14 (10) : 3719-3746. doi: 10.3934/dcdss.2020430

[4]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3555-3577. doi: 10.3934/dcds.2021007

[5]

Jacopo De Simoi. Stability and instability results in a model of Fermi acceleration. Discrete & Continuous Dynamical Systems, 2009, 25 (3) : 719-750. doi: 10.3934/dcds.2009.25.719

[6]

Alan Elcrat, Ray Treinen. Numerical results for floating drops. Conference Publications, 2005, 2005 (Special) : 241-249. doi: 10.3934/proc.2005.2005.241

[7]

Fioralba Cakoni, Drossos Gintides. New results on transmission eigenvalues. Inverse Problems & Imaging, 2010, 4 (1) : 39-48. doi: 10.3934/ipi.2010.4.39

[8]

Elena Bonetti, Cecilia Cavaterra, Francesco Freddi, Maurizio Grasselli, Roberto Natalini. A nonlinear model for marble sulphation including surface rugosity: Theoretical and numerical results. Communications on Pure & Applied Analysis, 2019, 18 (2) : 977-998. doi: 10.3934/cpaa.2019048

[9]

Fahd Jarad, Sugumaran Harikrishnan, Kamal Shah, Kuppusamy Kanagarajan. Existence and stability results to a class of fractional random implicit differential equations involving a generalized Hilfer fractional derivative. Discrete & Continuous Dynamical Systems - S, 2020, 13 (3) : 723-739. doi: 10.3934/dcdss.2020040

[10]

Peter Boyvalenkov, Maya Stoyanova. New nonexistence results for spherical designs. Advances in Mathematics of Communications, 2013, 7 (3) : 279-292. doi: 10.3934/amc.2013.7.279

[11]

Xianlong Fu, Dongmei Zhu. Stability results for a size-structured population model with delayed birth process. Discrete & Continuous Dynamical Systems - B, 2013, 18 (1) : 109-131. doi: 10.3934/dcdsb.2013.18.109

[12]

Aslihan Demirkaya, Milena Stanislavova. Numerical results on existence and stability of standing and traveling waves for the fourth order beam equation. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 197-209. doi: 10.3934/dcdsb.2018097

[13]

Kaouther Bouchama, Yacine Arioua, Abdelkrim Merzougui. The Numerical Solution of the space-time fractional diffusion equation involving the Caputo-Katugampola fractional derivative. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021026

[14]

Mohammad-Sahadet Hossain. Projection-based model reduction for time-varying descriptor systems: New results. Numerical Algebra, Control & Optimization, 2016, 6 (1) : 73-90. doi: 10.3934/naco.2016.6.73

[15]

Edoardo Mainini, Hideki Murakawa, Paolo Piovano, Ulisse Stefanelli. Carbon-nanotube geometries: Analytical and numerical results. Discrete & Continuous Dynamical Systems - S, 2017, 10 (1) : 141-160. doi: 10.3934/dcdss.2017008

[16]

Biao Zeng. Existence results for fractional impulsive delay feedback control systems with Caputo fractional derivatives. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021001

[17]

Adélia Sequeira, Rafael F. Santos, Tomáš Bodnár. Blood coagulation dynamics: mathematical modeling and stability results. Mathematical Biosciences & Engineering, 2011, 8 (2) : 425-443. doi: 10.3934/mbe.2011.8.425

[18]

Enrique Fernández-Cara, Irene Marín-Gayte. Theoretical and numerical results for some bi-objective optimal control problems. Communications on Pure & Applied Analysis, 2020, 19 (4) : 2101-2126. doi: 10.3934/cpaa.2020093

[19]

Caojin Zhang, George Yin, Qing Zhang, Le Yi Wang. Pollution control for switching diffusion models: Approximation methods and numerical results. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 3667-3687. doi: 10.3934/dcdsb.2018310

[20]

Daniel Ginsberg, Gideon Simpson. Analytical and numerical results on the positivity of steady state solutions of a thin film equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (5) : 1305-1321. doi: 10.3934/dcdsb.2013.18.1305

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (231)
  • HTML views (416)
  • Cited by (0)

Other articles
by authors

[Back to Top]